Hgh and gyno
- 03-12-2012, 05:54 PM
Hgh and gyno
I am curious to see if anyone else had previously had gyno, which required surgery and are now taking hgh only? If so did you experience any gyno and what do you take to combat the gyno if anything?
I have nolva, but have read it lowers your igf-1 and can hinder the effects of the hgh.
I am on a low dose (2iu's) mon to Friday and plan on taking it for 6 months to recover from multiple separated shoulders ad aid healing.
Any help or previous experiences would be much appreciated.
- 03-12-2012, 07:17 PM
- 03-12-2012, 08:53 PM
HGH can cause and exacerbate gyno and its kind of a promiscuous ligand that can bind directly to the PRL.
People have used bromo it seems if its a prolactin problem.
I'll try to help you more once I get off mobile.
03-13-2012, 12:10 AM
Thanks man, does that counteract the positive effects of hgh? May be the only option it appear if it flares up.
03-13-2012, 12:23 AM
It can. Bromo is a very harsh drug. You may want to look into dostinex, more potent with less side effects.Originally Posted by c.wolf
03-13-2012, 12:41 PM
Similar Forum Threads
- By Napao in forum AnabolicsReplies: 9Last Post: 11-04-2008, 11:17 AM
- By dra05ke in forum AnabolicsReplies: 4Last Post: 04-15-2008, 06:43 PM
- By JonasDavidsson in forum SupplementsReplies: 12Last Post: 08-12-2006, 08:24 PM